# SDR R61A2021072000580

- Difficulty date: July 19, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 44,899 hours, 28,096 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Condition: Failed
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYDRAULIC SYSTEM 2 LOW PRESSURE WHEN ON SHORT FINAL (GEAR, FLAPS IN LANDING CONFIGURATION). DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. R&R RH MLG HOSE ON DOWN LOCK ACTUATOR. NO LEAKS NOTED.
